# SDR ASAA9780251

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: 5912150510
- Condition: Grooved
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, GROOVED BUSHINGS WERE FOUND ON RT WING OUTBOARD FLAP INBOARD HINGE ARM PIVOT AND CORROSION IN BORE.  REPAIRED IAW ASA EA 5750-01256.  TT:  29,023 HOURS.  TC:  17222.  (X)
